# SDR SWAA2023102303426

- Difficulty date: September 22, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 50,935 hours, 30,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA. 540 HORIZONTAL SPAR CHORD BETWEEN RBL 24.82 AND RBL 45.57 HAS CRACKS AROUND FASTENERS<[01] REMOVED AND REPLACED PANEL BREAK AT STA 540 RBL 24.82 AND RBL 45.57 AS PER SRM 51-40-02-0G-0 AND DWG-143A5240.;[02] VERIFIED STEP 1
